MathSciNet Relay Station
MathSciNet bibliographic data
MR3212839 76A15 (35B65 35D30)
Wang, Yanan; Zhou, Yong; Alsaedi, Ahmed; Hayat, Tasawar; Jiang, Zaihong Global regularity for the incompressible 2D generalized liquid crystal model with fractional diffusions. Appl. Math. Lett. 35 (2014), 18–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement